MAUDE Adverse Event Report: ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH

ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH
Catalog Number STRBL-14F-075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4) - catalyst ide study, patient site id: (b)(4).It was reported that on 15 february 2024, a unknown amplatzer amulet delivery sheath was selected for procedure.Post-implant it was noted that the patient had been discharged home and had sneezed and the wound from their procedure began bleeding.The patient went to the emergency department, where they received a stitches at the incision.
 
Additional Manufacturer Narrative
An event of bleeding on the wound site was reported.A returned device assessment could not be performed as the device was not returned for analysis.Information from the field indicated that the issue was unrelated to the abbott devices.There was no issue or malfunction with any abbott device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, a cause for the reported incident could not be determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
Clinical information: (b)(6) - catalyst ide study, patient site id: (b)(6).It was reported that on (b)(6) 2024, a unknown amplatzer amulet delivery sheath was selected for procedure.Post-implant it was noted that the patient had been discharged home and had sneezed and the wound from their procedure began bleeding.The patient went to the emergency department, where they received a stitches at the incision.There was no reported malfunction with any abbott device.

Brand Name
AMULET STEERABLE DELIVERY SHEATH
Common Device Name
CATHETER DELIVERY SHEATH
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18876052
Report Number2135147-2024-01067
Device Sequence Number15413775
Product Code DQY
UDI-Device Identifier05415067049094
UDI-Public(01)05415067049094(17)240930(10)10017675
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K232690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue NumberSTRBL-14F-075
Device Lot Number10017675
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age74 YR
Patient SexUnknown
Patient Weight97 KG